Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HerrSauber

Member
  • Total Reviews

    0
  • Content Count

    40
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HerrSauber

  • Rank
    Junior Member
  1. so true. i hear all these things about accutane causing suicide but what about the all the suicides they have prevented. I was very unstable and depressed with acne and after accutane it has healed eveything and i am happy once again
  2. I did but only a couple times maybe 3-4. 2 of the times i got wicked smashed too and there were a few other times i just had a beeer or 2. Only on one of my blood tests did something show up but it was insignificant. I wouldnt reccomend it but if you wanna let loose a couple ttimes i think its ok.
  3. When I started accutane for my second trial I promised myself I would post my experience no matter what the outcome. OK so like I said I have taken accutane once before when I was around 13 (I am now 18 ). I was not able to complete a full cycle (usually 5 months) and was on it for about 2.5 months. During this time I became completly clear skinned but I was getting some knee aches that, although very minor and could even go unnoticed, held me back from participating to my fullest during my
  4. moisturize. i usually did it only in the morning
  5. it takes months usually 2 or 3 for a totally clear face but you should see improvements after 2 or 3 weeks. you must be patient. im just starting to go days with no pimples and im on my second month of 65mg/day
  6. when i was in the states my dermatologist had an assistant that took the blood but now i live in canada and i have to go to a blood test center to get my blood taken but luckily its just 2 floors down from my derm
  7. I am also 18 and 150 lbs. but am taking 65 mg/day. I dont know how to describe my acne but i was always told that i had the worst acne possible (cysts and postuales *spelling*) which i got about 4-6 everyday. this is my second course on accutane. my first course was when i was about 13 and i stopped because i started getting joint pains in my knees, nothing serious but being an all-state lacrosse player i didnt want to inhibit my ability to play at full potential. i stopped after 2 months of the
  8. yea i live in canada and i think it was around 300-400 canadian dollars for a month which is a lot better than 850 US
  9. id say its worth it. no question. peace of mind is worth a lot.
  10. your supposed to take a 1:1 ratio for mg to kg (how much your body weighs) i weigh about 150 lbs. which is 65 kg so i take 60 one day then 70 the next but ive been on it for 2 months and still get some pimples so i think im gonna ask to step it up to 70mg a day.
  11. I think Raf is acting completly spoiled. your 100% clear... do you know how many kids would kill to be like that? theres kids who won't go outside because of the way their face looks and your complaining about having to take a pill. Maybe it's you and not the accutane, you ever think of that?
  12. 120mg is a lot. your supposed to have a 1:1 / kg:mg ratio while on accutane. im 150 lbs. which is 65 kg so i take 65 mg of accutane a day. your high dosage might be the cause of your red face. you should see a derm and get your prescription re-evaluated.
  13. ok thats a lot of questions but ill fill you in with my experience. I got my initial breakout after my first 1 or 2 weeks it was bad but not that bad compared to how f[]cked my face was before. I took accutane when i was younger (i think about 14... i am now 18 ) i had to stop after my second month because of joint pains in my knees that kept me from running and because it was lacrosse season i stopped it. I was completly clear and loving it at that point. took about a year for the acne to come
  14. when i first took accutane I did experience serious joint pains in my knees when playing lacrosse and running. I could barely run and so I stopped taking it but now im on my second go around (3 years later) and have been on it for a month and am experiencing no koint pain.
×